# SDR IPXA09555314

- Difficulty date: March 21, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 14,838 hours, 22,482 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING LOWER T/E PANEL TRUNNION FAIRING HAS 2 FASTENERS LOOSE ON THE I/B EDGE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT BRACKET PER SRM 51-40-02.
